# SDR AALA20130514002

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 99,178 hours, 18,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT STATION 425 AND STRINGER 36 RIGHT.  ACCOMPLISHED REPAIR PER SRM 53-00-03-2R-2.
